# SDR DALA2016110208193

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 66,287 hours, 47,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AISLE (13D) INOP.  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-50.  OPS CK OK.
